# SDR UALA2012031601731

- Difficulty date: March 15, 2011
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 64,307 hours, 11,460 cycles
- Engine: Pwa PW4077
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fastener
- Condition: Faulty
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON ACCESS PANEL 443BL HAS 3 SCREWS AND 3 INDICATORS THAT NEED REPLACING.  REPLACED FASTENERS AND REINSTALLED PANEL.
